# SDR DXTA200400482

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 3,192 hours, 1,935 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: A-Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT HYDRAULIC A-PUMP FAILED, HYDRAULIC -B- OVERTEMP BLEW GEAR DOWN AND USED MANUAL BRAKES ON LANDING.  ITEM IS UNDER INVESTIGATION.
